Ask The Doctor > Questions & Answers > My boyfriend had 3000 ml for dehydration at urgent care

My boyfriend had 3000 ml for dehydration at urgent care

Patient: My boyfriend had 3000 ml for dehydration at urgent care this am. Still feeling dizzy pulse is better bp better. No vomiting some loose stool feeling of abdominal fullness only voided once since leaving urgent care. Sipping fluids should we be concerned he is still dizzy ?

 

 

Symptoms: Dizzy abdominal fullness

 

 

Doctor: Hi.Thanks for your query and an elucidate history.Read and understood your history about your boyfriend receiving 3000 ml IV fluids- This must have controlled his dehydration but the electrolyte imbalance takes time sometimes as there would still be a third-space that is intestinal loss of electrolytes.This may be the reason for his dizziness along with the bacteremia and septicemia.I would advise you the following:He should be in the hospital till the electrolytes are normalized, there are no signs of septicemia.You should be concerned.Hope this helps you.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment